| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 29-32


Kang-Hyurk Lee
      On parabolic and hyperbolic automorphisms of the unit disc
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 29, 1405-1413
      http://dx.doi.org/10.12988/ijma.2015.53114

Jaekeun Park
      Fractional Hermite-Hadamard-like type inequalities for convex functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 29, 1415-1429
      http://dx.doi.org/10.12988/ijma.2015.5370

A. Elumalai, A. Anand Ephremnath
      Arbitrary contract supersubdivision of paths and cycles are graceful
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 29, 1431-1438
      http://dx.doi.org/10.12988/ijma.2015.5170

Amelia Torregosa Laniba, Helen Moso Rara
      Regular weakly star closed sets in bigeneralized topological spaces: revisited
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 29, 1439-1452
      http://dx.doi.org/10.12988/ijma.2015.5364

Loredana Ciurdariu
      A refinement of an inequality for positive operators on pseudo-Hilbert spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 30, 1453-1461
      http://dx.doi.org/10.12988/ijma.2015.5239

M. Danielewski, H. Leszczynski
      Generalization of Matano's method: interdiffusion in solutions with volume change
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 30, 1463-1476
      http://dx.doi.org/10.12988/ijma.2015.5397

Sun-Sook Jin, Yang-Hi Lee
      A fixed point approach to the stability of a quadratic-additive type functional equation in non-Archimedean normed spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 30, 1477-1487
      http://dx.doi.org/10.12988/ijma.2015.53100

Togrul R. Muradov
      On basicity of the system of solutions of the Cauchy problem for the Sturm-Liouville equation in the generalized Lebesgue space
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 30, 1489-1498
      http://dx.doi.org/10.12988/ijma.2015.54123

Young Key Kim, Won Keun Min
      Weak W-continuity on weak spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 31, 1499-1507
      http://dx.doi.org/10.12988/ijma.2015.54336

Daya K. Nagar, Raul Alejandro Moran-Vasquez, Arjun K. Gupta
      Extended Goursat's hypergeometric function
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 31, 1509-1517
      http://dx.doi.org/10.12988/ijma.2015.53120

C. Manikandan, P. Neelamegam, A. Srivishnu, B. Sabari Ganesh
      Transceiver design for SU-MIMO system with improper modulations using per antenna power constraint and perfect CSI
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 31, 1519-1528
      http://dx.doi.org/10.12988/ijma.2015.53103

B. T. Bilalov, F. A. Guliyeva
      Frames in Noetherian mapping. K-close frames
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 31, 1529-1543
      http://dx.doi.org/10.12988/ijma.2015.53119

Ki-Hwan Kim, Seong-Hoon Cho
      Common fixed point theorems for Ciric-Berinde type hybrid contractions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 31, 1545-1561
      http://dx.doi.org/10.12988/ijma.2015.54125

T. Kim
      Some symmetric identities for higher-order q-Euler polynomials under S_5 arising from fermionic p-adic q-integral on Zp
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 32, 1563-1570
      http://dx.doi.org/10.12988/ijma.2015.53102

Younseok Choo
      Contributions to the zeros of a polynomial
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 32, 1571-1577
      http://dx.doi.org/10.12988/ijma.2015.53121

Rosalio G. Artes, Jr., Frederick S. Gella
      Clique cover of the join and the corona of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 32, 1579-1583
      http://dx.doi.org/10.12988/ijma.2015.53111

Enrico L. Enriquez, Sergio R. Canoy, Jr.
      On a variant of convex domination in a graph
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 32, 1585-1592
      http://dx.doi.org/10.12988/ijma.2015.54127

Zaid Mohammed Fadail, Abd Ghafur Bin Ahmad
      Generalized c-distance in cone b-metric spaces and common fixed point results for weakly compatible self mappings
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 32, 1593-1607
      http://dx.doi.org/10.12988/ijma.2015.5243


Journals | Books | Author guidelines